The laplacian on asymptotically flat manifolds and the specification of scalar curvature
Compositio Mathematica, Volume 43 (1981) no. 3, pp. 317-330.
@article{CM_1981__43_3_317_0,
     author = {Cantor, Murray and Brill, Dieter},
     title = {The laplacian on asymptotically flat manifolds and the specification of scalar curvature},
     journal = {Compositio Mathematica},
     pages = {317--330},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     zbl = {0471.53031},
     mrnumber = {632432},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1981__43_3_317_0/}
}
TY  - JOUR
AU  - Cantor, Murray
AU  - Brill, Dieter
TI  - The laplacian on asymptotically flat manifolds and the specification of scalar curvature
JO  - Compositio Mathematica
PY  - 1981
DA  - 1981///
SP  - 317
EP  - 330
VL  - 43
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://archive.numdam.org/item/CM_1981__43_3_317_0/
UR  - https://zbmath.org/?q=an%3A0471.53031
UR  - https://www.ams.org/mathscinet-getitem?mr=632432
LA  - en
ID  - CM_1981__43_3_317_0
ER  - 
%0 Journal Article
%A Cantor, Murray
%A Brill, Dieter
%T The laplacian on asymptotically flat manifolds and the specification of scalar curvature
%J Compositio Mathematica
%D 1981
%P 317-330
%V 43
%N 3
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1981__43_3_317_0
Cantor, Murray; Brill, Dieter. The laplacian on asymptotically flat manifolds and the specification of scalar curvature. Compositio Mathematica, Volume 43 (1981) no. 3, pp. 317-330. http://archive.numdam.org/item/CM_1981__43_3_317_0/

[1] D. Brill: On the positive definite mass of the Bondi-Weber-Wheeler time-symmetric gravitational waves. Ann. Phys. 7, (1959) 466-483. | MR

[2] M. Cantor: Sobolev inequalities for Riemannian bundles, Proc. Symp. Pure Math., 27 (1975) 171-184. | MR | Zbl

[3] M. Cantor: Perfect fluid flows over Rn with asymptotic conditions, J. Func. Anal., 18, (1975) 73-84. | MR | Zbl

[4] M. Cantor: The existence of non-trivial asymptotically flat initial data for vacuum spacetimes, Commun. Math. Phys., 57 (1977) 83-96. | MR | Zbl

[5] M. Cantor: Some problems of global analysis on asymptotically simple manifolds, Comp. Math., 38, Fasc. 1 (1979) 3-35. | Numdam | MR | Zbl

[6] M. Cantor: A necessary and sufficient condition for York data to specify an asymptotically flat spacetime, J. Math. Phys., 20(8), 1741-1744. | MR | Zbl

[7] M. Cantor: Elliptic operators and the decomposition of tensor fields, (to appear in Bull. A.M.S.). | MR | Zbl

[8] K. Eppley: Evolution of time-symmetric gravitational waves: Initial data and apparent horizons, Phys. Rev. D, 16, #6 (1977) 1609-1614. | MR

[9] A. Fischer and J. Marsden: Deformations of the Scalar curvature, Duke Math. J., 42 (1975) 519-547. | MR | Zbl

[10] S. Hawking: The path-integration approach to quantum gravity, in General Relativity, a Centenary Survey (S. Hawking and W. Israel, eds.) (1979) Cambridge University Press.

[11] I. Kato: Perturbation theory for linear operators, Springer-Verlag, 1966, New York. | MR | Zbl

[12] J. Kazden and F. Warner: Scalar curvature and conformal deformation of Riemannian structure, J. Diff. Geom., 10 (1975) 113-134. | MR | Zbl

[13] J. Kazden and F. Warner: Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvatures, Ann. Math., 101, #2 (1975) 317-331. | MR | Zbl

[14] R. Mcowen: On Elliptic Operators on Rn, (to appear in Comm. P.D.E.). | Zbl

[15] J.A. Wheeler: Geometrodynamics and the issue of the final state, in Relativity, Groups, and Topology, (1964) (ed. by DeWitt and DeWitt). Gordon and Breach, New York. | MR | Zbl